MAUDE Adverse Event Report: EXACTECH, INC. SPECIFIC DEVICE NOT REPORTED; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

EXACTECH, INC. SPECIFIC DEVICE NOT REPORTED; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 320-40-03
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Joint Dislocation (2374); Insufficient Information (4580)
Date of Event 12/27/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by the equinoxe shoulder study, approximately 1 year and 1 month post right tsa implantation, the 53 y/o male patient presented with a dislocation."he was doing well until late 2022 when following a vigorous workout in the gym he sustained a dislocation of the right shoulder while turning over in bed.He required an emergency room reduction at a local hospital and has been fine since that time.He had no symptoms prior to this instability episode." the action taken was closed reduction in er.The outcome of this event is considered resolved and the clinical study report indicates this event is definitely related to the device(s) and/or to the procedure.This event report was received through clinical data collection activities and no device return is anticipated.
 
Additional Manufacturer Narrative
(d10) concomitant device(s): 320-40-03 - 145-deg pe 40mm hum liner +2.5 : 6538367 300-30-07 - equinoxe preserve stem 7mm : 6702244 315-35-00 - glnd kwire : 6670696 320-10-00 - equinoxe reverse tray adapter plate tray +0 : 6723400 320-31-40 - glenosphere, 40mm : 6385961 320-35-01 - small glenoid plate : 6636380 320-15-05 - eq rev locking screw : 6692527 320-20-00 - eq reverse torque defining screw kit : 6710626 320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm : s117127 320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm : s117128 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm : s121271 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm : s121300 321-52-07 - 3.2mm drill bit sterile : 6604982 pending evaluation.
 
Additional Manufacturer Narrative
The cause of the patient¿s shoulder dislocation and subsequent closed reduction reported cannot be conclusively determined; however, it may be due to soft tissue imbalance, patient anatomy, implant positioning, and/or implant selection.Dislocation is a known risk, as outlined in the ifu.D1: corrected.D4/d6: device, serial #, udi #, expiration, implant and explant dates unknown.G3: manufactured dates unknown.G4: pma 510k cannot be determined.H6: corrected health effect, medical device, and investigation clinical codes.

Brand Name
SPECIFIC DEVICE NOT REPORTED
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct.
gainesville, FL 32653
3523771140
MDR Report Key19356507
Report Number1038671-2024-01359
Device Sequence Number20436833
Product Code PHX
UDI-Device Identifier10885862535047
UDI-Public10885862535047
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K180632
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/17/2025
Device Catalogue Number320-40-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date05/01/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2024
Supplement Date Received by Manufacturer07/23/2025
Initial Report FDA Received Date05/20/2024
Supplement Report FDA Received Date07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age55 YR
Patient SexMale
Patient Weight113 KG
Patient RaceWhite